Volume 3, issue 2 (2003)

Download this article
For printing
Recent Issues

Volume 19
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
The Chess conjecture

Rustam Sadykov

Algebraic & Geometric Topology 3 (2003) 777–789
Bibliography
1 P M Akhmetiev, R R Sadykov, A remark on elimination of singularities for mappings of 4–manifolds into 3–manifolds, Topology Appl. 131 (2003) 51 MR1982814
2 Y Ando, On the elimination of Morin singularities, J. Math. Soc. Japan 37 (1985) 471 MR792988
3 V I Arnol’d, V A Vasil’ev, V V Goryunov, O V Lyashenko, Dynamical systems VI: Singularities, local and global theory, Encyclopaedia of Mathematical Sciences 6, Springer (1993) MR1230637
4 J M Boardman, Singularities of differentiable maps, Inst. Hautes Études Sci. Publ. Math. (1967) 21 MR0231390
5 D S Chess, A note on the classes $[S^{k}_{1}(f)]$, from: "Singularities, Part 1 (Arcata, Calif., 1981)", Proc. Sympos. Pure Math. 40, Amer. Math. Soc. (1983) 221 MR713061
6 Y Eliashberg, Surgery of singularities of smooth mappings, Izv. Akad. Nauk SSSR Ser. Mat. 36 (1972) 1321 MR0339261
7 S Kikuchi, O Saeki, Remarks on the topology of folds, Proc. Amer. Math. Soc. 123 (1995) 905 MR1283556
8 F Ronga, Le calcul des classes duales aux singularités de Boardman d'ordre deux, Comment. Math. Helv. 47 (1972) 15 MR0309129
9 O Saeki, Notes on the topology of folds, J. Math. Soc. Japan 44 (1992) 551 MR1167382
10 O Saeki, K Sakuma, Maps with only Morin singularities and the Hopf invariant one problem, Math. Proc. Cambridge Philos. Soc. 124 (1998) 501 MR1636580
11 O Saeki, K Sakuma, Elimination of singularities: Thom polynomials and beyond, from: "Singularity theory (Liverpool, 1996)", London Math. Soc. Lecture Note Ser. 263, Cambridge Univ. Press (1999) 291 MR1709359
12 K Sakuma, A note on nonremovable cusp singularities, Hiroshima Math. J. 31 (2001) 461 MR1870989